关于一类不定方程正整数解的问题  

On the Problem of an Positive Integral Solution of One Kind Indeterminate Equation

在线阅读下载全文

作  者:李尚龙[1] 

机构地区:[1]渭南职业技术学院数理科学系,陕西渭南714000

出  处:《怀化学院学报》2010年第5期31-33,共3页Journal of Huaihua University

基  金:陕西省教育厅基金项目(09JK432)

摘  要:利用初等数论知识推导并证明了不定方程1/a+1/b=1/c的正整数解的一般公式,并且推导出了不定方程1/a2+1/b2=1/c2的全部正整数解,并对不定方程1/an+1/bn=1/cn(n≥3)是否有正整数解做了讨论,解决了这一类不定方程的正整数解的问题.This paper used the knowledge of elementary number theory to deduce and prove the general formulas of positive integral solution to the indeterminate equation 1/a+1/b=1/c.This paper also has deduced and afforded us to obtain all positive integral solution to the indeterminate equation 1/a2+1/b2=1/c2,and has made a discussion if it has positive integral solution to indeterminate equation 1/an+1/bn=1/cn(n≥3,n∈N*).Thus it has solved the problem to positive integral solution of the kind indeterminate equation.

关 键 词:不定方程 正整数解 初等数论 

分 类 号:O156.2[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象